# SDR UALA2012070303555

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: R1 Door Slide
- Component: Slide
- Component part number: D31516313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOWER BALL CABLE LOOSE.  REMOVED AND REPLACED SERVICABLE SLIDE ASSY ON TASK CARD 5121N00124.
